# SDR SWAA2023051748712

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 50,246 hours, 30,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE SKIRT BINDS ON LOWER DOOR FRAME WHEN ATTEMTING TO CLOSE<[01] REINSTALLED GIRT BAR AND ESCAPE SLIFE SKIRT AND OPS CHK NORMAL PER AMM 25-66-01
